# SDR 252TR0007

- Difficulty date: July 31, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,640 hours, 31,155 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrust Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB ONLY AUTO THROTTLES WILL NOT MATCH THE PDC CLIMB EPR.  THE HIGHER YOU CLIMB THE MORE THE AUTO THROTTLES PULL THE POWER BACK.  AUTO THROTTLES WORK IN ALL OTHER PHASES OF FLIGHT.  PLACED AUTO THROTTLE SYSTEM ON MEL 22-4.  8/7/2003:  REPLACED AUTO THROTTLE COMPUTER PER MM 22-31-101.
